• Paracetamol 500mg tablets & Soluble Tablets

Paracetamol 500mg tablets & Soluble Tablets

  • Price : $0.8

  • Availability : In Stock

These paracetamol tablets contain the same active ingredient as branded medicines but they cost you a fraction of what you can expect to pay in a pharmacy.

The paracetamol in these tablets belong to the analgesic family of medicines which is known to help relieve pains and aches such as headaches, migraines, fevers and colds and flu. By taking these tablets, you will experience the exact same results as you would with a branded product and you feel better when you realise you have spent far less!

Paracetamol tablets 500mg: Why pay for a brand name product when you can purchase medication that is every bit as effective for less? These paracetamol tablets contain the same active ingredient as branded medicines but they cost a fraction of what you can expect to pay in a pharmacy. Reliable and convenient, these tablets relieve pain associated with headaches, toothaches, influenza or colds

Paracetamol is belongs to the analgesic family of medicines, a group known to help relieve pains and aches. These tablets will give you same results as a branded product, and you’ll feel better knowing you have spent far less!

Paracetamol is a common over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). When used in combination with NSAID's (aspirin and ibuprofen), and opioid analgesics (codeine), paracetamol can relieve more serious pain such as post-operative pain.

Paracetamol may be used for:

  • Headaches (Including migraines and tension headaches)
  • Nerve pain
  • Toothache
  • Backache
  • Period Pain
  • Rheumatic pain and muscle pain
  • Sore throat
  • Relief from cold and flu symptoms
  • Reducing fever.
Related Products